# SDR ASAA2022051938408

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 53,943 hours, 16,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT @ 12DEF INOP. GROUNDED - YES. RELAMPED EMERGENCY AREA LIGHT AT ROW 12 DEF. OPS CHECK GOOD. REF B737-800 AMM 33-51-03.
